# SDR CALA2022030700593

- Difficulty date: March 6, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27301
- Aircraft time: 104,312 hours, 22,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N52466
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0531) R4 DOOR-FLOORBOARD SUPPORT INTERCOSTAL COMMON T O DOOR SILL STRUCTURE-CORROSION AROUND TWO FASTENER HOLES.  TRAN SCRIBED FROM HAECO GSO NRC 9282974
